Ping: SF

1 view
Skip to first unread message

Thip

unread,
Sep 11, 2016, 7:50:47 PM9/11/16
to
Since we've been exchanging woes, I thought I'd pass on my latest.

Procedure finished and I have one small varix (didn't know "varices" was
plural!). It's nothing to worry about and he said to have it checked
again in 2-3 years. I have gastritis (inflammation). Don't know what
that means since he hasn't called yet about the tissue samples.

Meanwhile, back home, my blood pressure went up to 220/120. My doctor
sent me straight to the emergency room, where I was treated horribly and
walked out. I'm going to speak to the hospital administrator late this
week or early next. Their idea, not mine, but I suspect the ER
physician has been in trouble before. My BP is down somewhat but not
enough.

It figures I'd slay the dragon and then blow myself up. How are you
feeling?

SF

unread,
Sep 14, 2016, 5:29:52 AM9/14/16
to
"Thip" schreef in bericht news:nr4qkj$kda$1...@dont-email.me...
--------------------------------------------------------------------------------
So good news about that varix if I understand correctly? What utter bollox
to treat you bad in the ER, I hope they learn from it when you complain if
the get slapped on the wrist.
I still have to wait for the follow up next month, but I'm having stomach
and intestinal complaints which is unusual for me.
Perhaps you can try some yoga for stress release to get that blood pressure
down or some meditation? Conventional medicines ususally have all sorts of
side effects that ruin your life and also when you start with 1 for
bloodpressure in a few years you have 10 boxes of medicines that all counter
each other and do chemical warfare in your body :)

yours SF


Thip

unread,
Sep 14, 2016, 1:15:51 PM9/14/16
to
Yes, it is good news about the varix. The way things have gone this past
year I really wasn't expecting that. Overall, I seem to be in pretty
good health--all things considered.

I also had stomach/intestinal problems after treatment. I belong to a
Facebook group for dragon slayers, and many people who took Harvoni are
suffering from various problems. One interesting one is intolerance for
heat. I've suffered terribly this summer and it was good to find out I'm
not alone. Others have reported the stomach issues. It seems like people
either sail right through treatment, or it takes a year to get straight
again. I hope it doesn't take you that long! Are you sleeping any
better? I'm slowly working through my issues one by one, and I keep
hoping each one is the last. My sister-in-law told me I'm running out of
diseases.

Meditation does help my blood pressure but I can't do yoga because of
physical limitations. My doctor did adjust my medication without putting
me on 10 different pills (because I'd have refused), and today it was
very normal. Now I have to start exercising. This past year I've been
flattened by one thing after another and I've turned into a terrible
couch potato. My son just got a horse, so doctor's orders or not, I may
take up riding again. I love it. :-)

SF

unread,
Sep 15, 2016, 6:09:37 AM9/15/16
to
"Thip" schreef in bericht news:nrc0k1$noe$1...@dont-email.me...


Yes, it is good news about the varix. The way things have gone this past
year I really wasn't expecting that. Overall, I seem to be in pretty
good health--all things considered.

I also had stomach/intestinal problems after treatment. I belong to a
Facebook group for dragon slayers, and many people who took Harvoni are
suffering from various problems. One interesting one is intolerance for
heat. I've suffered terribly this summer and it was good to find out I'm
not alone. Others have reported the stomach issues. It seems like people
either sail right through treatment, or it takes a year to get straight
again. I hope it doesn't take you that long! Are you sleeping any
better? I'm slowly working through my issues one by one, and I keep
hoping each one is the last. My sister-in-law told me I'm running out of
diseases.

Meditation does help my blood pressure but I can't do yoga because of
physical limitations. My doctor did adjust my medication without putting
me on 10 different pills (because I'd have refused), and today it was
very normal. Now I have to start exercising. This past year I've been
flattened by one thing after another and I've turned into a terrible
couch potato. My son just got a horse, so doctor's orders or not, I may
take up riding again. I love it. :-)

------------------------------------------------------
O so I am not the only one having more problems with the heat than normal.
Good to know. I sometimes sleep a bit better, but most nights not. The other
night I kept waking up so many times I didn't even know if I was awake or
asleep anymore. Totally confused.
O I do hope you can go riding it's a marvelous way to unwind. I went jogging
early before the heat today. The tempo was superslow (even slower then most
people walk) but at least I've been out of the house.
How can we know if we can blame Harvoni for lasting effects if the doctors
don't inform us properly.
SF

Thip

unread,
Sep 15, 2016, 3:16:00 PM9/15/16
to
I think Harvoni is still so new they don't really know what's an
aftereffect and what isn't. In the group I joined, they've posted
Gilead's number and are encouraging people to call and report any and
all issues. They're building a database.

I'm really sorry you're not sleeping. That makes everything so much
worse. I wish my cherry juice had solved the problem. I know you don't
want to rely on medication, but have you talked to your doctor? Maybe
something temporary will get you over the hump. I didn't really start
sleeping again until I started taking Lyrica for the fibromyalgia. It
was a gift from above.

I'm not supposed to ride any more--doctor's orders, but I think it's way
past time to disobey. I rode all my life and I miss it terribly.

SF

unread,
Sep 18, 2016, 7:05:19 AM9/18/16
to
"Thip" schreef


I'm really sorry you're not sleeping. That makes everything so much
worse. I wish my cherry juice had solved the problem. I know you don't
want to rely on medication, but have you talked to your doctor? Maybe
something temporary will get you over the hump. I didn't really start
sleeping again until I started taking Lyrica for the fibromyalgia. It
was a gift from above.

I'm not supposed to ride any more--doctor's orders, but I think it's way
past time to disobey. I rode all my life and I miss it terribly.
----------------------
Just looked up Lyrica - has side effects and I see you're not supposed to
drive with it, so carefull with that horseback riding (galloping slowly
lol)!
That cerry juice is pretty expensive, but I'll buy another bottle next time
in that shop, perhaps need to repeat a few times. In the meantime I now try
to also jog later in the evening so I get more tired at the right time.
Strange cause I thought that at the day it would stimulate the brain to be
more awake when you're exercising - especially in the sunlight. I concluded
that being awake at the day would make me more sleepy at night.
I'm just happy with any sleep that lasts longer then half an hour but I
don't want to take sleeping pills. Had such bad experiences with them.
SF


Thip

unread,
Sep 18, 2016, 9:23:11 AM9/18/16
to
I'm supposed to take Lyrica twice a day, but I only take it at night. I
was having horrendous headaches and that's one side effect of Lyrica.
then again, it may have been my blood pressure--who knows? Anyway, once
a day keeps the fibromyalgia under control (mostly) and it does smooth
out my sleep. If I fall off a horse it'll be because of my own
stupidity, but the first thing I was taught was how to fall.

The cherry juice is expensive. I started out buying it at GNC and,
while it was a nice big bottle and concentrated, it about broke me. Now
my local grocery store carries it along with the ever-popular Walmart.
It's $6 at the grocery and $5 at Walmart for approx. 32-oz. (946 ml.).
I don't need it much any more but I keep it just in case. Have you
tried melatonin tablets? I keep those on hand as well.

Hope the jogging helps. I used to have to tire myself out in the
afternoon and early evenings, then relax a couple hours before bed. Now
I just do what I can when I can and hope for a decent night's sleep. :-)
Reply all
Reply to author
Forward
0 new messages